MAUDE Adverse Event Report: HUDSON HUMIDIFIER ADAPTOR 040; HUMIDIFIER NEBULIZER KIT

HUDSON HUMIDIFIER ADAPTOR 040; HUMIDIFIER NEBULIZER KIT
Model Number IPN049108
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 06/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported "the humidifier adaptor that comes with this product was faulty.It was leaking at the top during use which resulted in having to turn it higher for the patient to be functional".Device was replaced.Unknown patient condition at time of report.
 
Additional Manufacturer Narrative
Qn#(b)(4).One 040 adaptor was returned for evaluation.The adaptor looks used with some dirt marks and some sticky residue on the top.The number "47" was embossed in the plastic inside the adaptor.The adaptor body was white, and the snap cap was clear.The adaptor did not have a sleeve around the whistle area, which could have caused the leak.A review of the manufacturing event log reported "broken seal gasket", "sleeve station push down cylinder not working", "snap cap jam up (2x)" and "upside down snap cap" which may have caused the issue reported.All issues were corrected, cleared, and restarted.All process parameters were within specification, all in process qa inspections were acceptable, and post-sterility and package integrity tests were acceptable.Based on the investigation performed, the reported complaint was confirmed.The root cause was manufacturing (assembly) related.A non-conformance was opened to address this issue.
 
Event or Problem Description

Brand Name
HUDSON HUMIDIFIER ADAPTOR 040
Common Device Name
HUMIDIFIER NEBULIZER KIT
MDR Report Key12180765
Report Number1417411-2021-00014
Device Sequence Number19066693
Product Code OGG
UDI-Device Identifier14026704627506
UDI-Public14026704627506
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN049108
Device Catalogue Number000-40
Device Lot Number12K20
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2021
Initial Date Received by Manufacturer 06/24/2021
Supplement Date Received by Manufacturer07/30/2021
Initial Report FDA Received Date07/16/2021
Supplement Report FDA Received Date07/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;